# SDR SWAA2020030642193

- Difficulty date: February 18, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER         PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ASPER SRM B737-700 55-10-09 -2R-5 REPAIR 5
